Some results about dissipativity of Kolmogorov operators. (English) Zbl 0996.47028

Summary: Given a Hilbert space \(H\) with a Borel probability measure \(\nu \), we prove the \(m\)-dissipativity in \(L^1(H, \nu)\) of a Kolmogorov operator \(K\) that is a perturbation, not necessarily of gradient type, of an Ornstein-Uhlenbeck operator.


47B25 Linear symmetric and selfadjoint operators (unbounded)
81S20 Stochastic quantization
37L40 Invariant measures for infinite-dimensional dissipative dynamical systems
35K57 Reaction-diffusion equations
70H15 Canonical and symplectic transformations for problems in Hamiltonian and Lagrangian mechanics
Full Text: DOI EuDML


[1] S. Cerrai: A Hille-Yosida theorem for weakly continuous semigroups. Semigroup Forum 49 (1994), 349-367. · Zbl 0817.47048
[2] S. Cerrai: Weakly continuous semigroups in the space of functions with polynomial growth. Dynam. Systems Appl. 4 (1995), 351-371. · Zbl 0830.47032
[3] S. Cerrai and F. Gozzi: Strong solutions of Cauchy problems associated to weakly continuous semigroups. Differential Integral Equations (1995), 465-486. · Zbl 0822.47040
[4] G. Da Prato and L. Tubaro: Self-adjointness of some infinite dimensional elliptic operators and application to stochastic quantization. Probab. Theory Relat. Fields 118 (2000), 131-145. · Zbl 0971.47019
[5] G. Da Prato and J. Zabczyk: Ergodicity for Infinite Dimensional Systems. Cambridge University Press, Cambridge, 1996. · Zbl 0849.60052
[6] A. Eberle: Uniqueness and Non-uniqueness of Semigroups Generated by Singular Diffusion Operators. Lecture Notes in Mathematics Vol. 1718. Springer-Verlag, Berlin, 1999. · Zbl 0957.60002
[7] B. Goldys and M. Kocan: Diffusion semigroups in spaces of continuous functions with mixed topology. J. Differential Equations 173 (2001), 17-39. · Zbl 1003.60070
[8] V. Liskevich and M. Röckner: Strong uniqueness for certain infinite-dimensional Dirichlet operators and applications to stochastic quantization. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 27 (1999), 69-91.
[9] Z. M. Ma and M. Röckner: Introduction to the Theory of (Non-Symmetric) Dirichlet Forms. Springer-Verlag, Berlin, 1992.
[10] E. Priola: \(\pi \)-semigroups and applications. Preprint No. 9 of the Scuola Normale Superiore di Pisa. 1998.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.